# SDR GTIA2014062901365

- Difficulty date: June 29, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 29,044 hours, 13,901 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Row 3def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASKS ROW 3DEF DROPPED ON LANDING ROLL OUT.  PACKED OXYGEN MASKS AT ROW 3DEF IAW AMM 35-21-43-550-050-B.
